0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Correction   |    
Correction
Am J Psychiatry 2003;160:1714-a-1714. doi:10.1176/appi.ajp.160.9.1714
text A A A

In the Letter to the Editor in the July issue titled "Side Effects of Ziprasidone," by Jeffrey Teich, M.D. (Am J Psychiatry 2003; 160:1355–1356), there was an error. The second-to-last sentence of the case description on page 1356 should read as follows: "Her carbon dioxide level was 74.0 mEq/liter, and her pH was 7.48."

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 23.  >
APA Practice Guidelines > Chapter 7.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 41.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 41.  >
Topic Collections
Psychiatric News